# SDR RJEF20190320001

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N490TA
- Make and model: Airbus A320-233
- Aircraft serial: 2282
- Aircraft time: 50,695 hours, 20,837 cycles
- Engine: Iae V2527EA5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132622
- Part serial: 8YMK
- Condition: Unserviceable
- Location: Weather Radar
- Part time: 36,035 hours, 15,653 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT TPU146 (LIM-MED) THE AIRCRAFT HAD FAILURE OF RADAR SYSTEM AND RETURNED TO LIM FOR MAINTENANCE. AFTER AN UNEVENTFUL LANDING THE PILOT REPORTED: "RADAR INOP, GW 61500 KG, NO OVERWEIGHT LANDING", MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH TSM 34-41-00-810-802-A, REPLACED THE COMPONENT WEATHER RADAR TRANSCEIVER IN ACCORDANCE WITH AMM 34-41-33-000-004-A Y AMM 34-41-33-400-003-A, PERFORMED THE CORRESPONDING TESTS AS PER AMM 34-41-00-740-002-A WITN NORMAL RESULTS. IN ACCORDANCE WITH THE INFORMATION REPORTED BY THE FLIGHT CREW THERE WAS NOT OVERWEIGHT LANDING, SO, INSPECTIONS TO THE AIRCRAFT ARE NOT REQUIRED. AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
